EconPapers    
Economics at your fingertips  
 

Stability Switches in a First‐Order Complex Neutral Delay Equation

M. Roales and F. Rodríguez

Journal of Applied Mathematics, 2013, vol. 2013, issue 1

Abstract: Stability of the first‐order neutral delay equation x′(t) + ax′(t − τ) = bx(t) + cx(t − τ) with complex coefficients is studied, by analyzing the existence of stability switches.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2013/929186

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2013:y:2013:i:1:n:929186

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2013:y:2013:i:1:n:929186